A 20-year-old female asked:
I'm 4-6 weeks pregnant and they gave me amoxacilain for a chest cold. i got a yeast infection while i was taking the amoxacilain. i did 1 does of monistat. should i stop taking amoxacilain and monistat? now i'm burning since i took monistat.
1 doctor answer • 2 doctors weighed in
Family Medicine 13 years experience
Bacterial vaginosis : Antibiotics are usually not recommended for common colds. Antibiotics can change the pH and the "good bacteria" in the vagina. Making it more prone to conditions like bacterial vaginosis. A visit to the doctor is warranted before starting treatment. Over the counter treatments are not recommended.
2k viewsReviewed >2 years ago
Last updated Nov 15, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.